MAUDE Adverse Event Report: AESCULAP AG AS; KNEE ENDOPROSTHETICS

AESCULAP AG AS; KNEE ENDOPROSTHETICS
Model Number NX060Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced complications associated with a left total knee replacement (tkr).According to clinical documentation, the patient initially underwent a left total knee replacement on (b)(6) 2022.Following the total knee replacement, the patient experienced persistent symptoms, including pain, instability, recurrent buckling, and limited function of the left knee.An office visit dated (b)(6) 2023 documented 3+ effusion and lateral laxity, with concern for instability.Due to ongoing symptoms, the patient underwent revision left knee arthroplasty on (b)(6) 2023.Operative findings included loosening of the tibial component with observed micromotion.The procedure involved removal of the loosened component and implantation of a revised tibial component with polyethylene insert.No intraoperative complications were reported.Patient underwent revision left knee arthroplasty on (b)(6) 2026.This report is filed under ais reference xc (b)(4).

Brand Name
AS
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key25461709
Report Number3005673311-2026-00127
Device Sequence Number13353010
Product Code JWH
UDI-Device Identifier04046963655808
UDI-Public(01)04046963655808
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2026
Report Date (Section F) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX060Z
Device Catalogue NumberNX060Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2026
Event Location Hospital
Date Report to Manufacturer05/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA06/10/2026